# SDR SWAA103379

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 70,278 hours, 54,782 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 44,825 hours, 39,760 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000XXX
- Part serial: 858188
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, E, J
- Precautionary procedure: E

## Discrepancy

DIVERSION/INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  NR 1 ENG FAILED DURING FLIGHT, FL 330 WITH VIBRATION OIL QUANTITY 0, EGT AT 970 DEGREES.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
